# SDR 97ZZZX2933

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N100GV
- Make and model: Beech A100
- Aircraft serial: B116
- System (JASC): 2730 · Elevator Control System
- Part: Toruqe Tube
- Part number: 115610010325
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING AIRCRAFT PRIMARY INSPECTION.  SMALL CRACK FOUND IN RIGHT ELEVATOR TORQUE TUBE FITTING NEXT TO TAPER PIN.  REPLACED TORQUE TUBE ASSEMBLY.
